RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Issue 1  


On $\Sigma$-definability of hereditarily finite and list superstructures
S. A. Aleksandrova
3
Ray method and questions of identification of the elasticity theory equations
Yu. E. Anikonov, N. B. Ayupova, M. V. Neshchadim
11
Probabilistic estimation of matrix condition number
V. S. Antyufeev
28
Unblocked imputations of fuzzy games I. Existence
V. A. Vasil'ev
35
On cycles in models of functioning of circular gene networks
V. P. Golubyatnikov, N. E. Kirillova
54
Exact solutions with centered waves in the film flow model considering heat and mass transfer at the interface
N. A. Zyuzina, V. V. Ostapenko
64
Orthoregressional-algebraic parameter identification method for linear differential equations
A. A. Lomov
73
The theorem on the decomposition of linear operators and the asymptotic behavior of the eigenvalues of difference operators with a growing potential
N. B. Uskova, G. V. Garkavenko
91
Сибирский журнал чистой и прикладной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018